# SDR AUS20021333

- Difficulty date: November 15, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 500004267
- Condition: Worn
- Location: Aileron Control
- Part time: 1,290 cycles
- Component: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CABLE FRAYED IN AREA OF FAIRLEAD LOCATED OUTBOARD OF LH NACELLE.
